# SDR F3LA98160

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CRACK IN NR 4 SLAT OUTBOARD AUXILIARY TRACK LEADING EDGE CUT-OUT SKIN.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PART AND REPAIRED PER ER 98-0680, ER 98-0680A, SRM'S 51-00-00, 51-30-2, AND MM 27-81-21.  CYCLES:  1,941.  (X)
